AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Harmonic Analysis and Number Theory: Papers in Honour of Carl S. Herz
Edited by: S. W. Drury, McGill University, Montreal, QC, Canada, and M. Ram Murty, Queen's University, Kingston, ON, Canada
A co-publication of the AMS and Canadian Mathematical Society.

Conference Proceedings, Canadian Mathematical Society
1997; 227 pp; softcover
Volume: 21
ISBN-10: 0-8218-0794-3
ISBN-13: 978-0-8218-0794-1
List Price: US$63
Member Price: US$50.40
Order Code: CMSAMS/21
[Add Item]

Request Permissions

This volume presents the proceedings of a conference on "Harmonic Analysis and Number Theory" held at McGill University (Montreal). The papers are dedicated to the memory of Carl Herz, who had deep interests in both harmonic analysis and number theory. These two disciplines have a symbiotic relationship that is reflected in the papers in this book.

Titles in this series are copublished with the Canadian Mathematical Society. Members of the Canadian Mathematical Society may order at the AMS member price.


Graduate students and research mathematicians interested in harmonic analysis.

Table of Contents

  • S. W. Drury -- The mathematical work of Carl S. Herz
  • S. Mustapha -- Multiplicateurs spectraux sur certains groupes non-umimodulaires
  • G. Alexopoulos -- Convolution powers on discrete groups of polynomial volume growth
  • T. Bagby, P. M. Gauthier, and J. Woodworth -- Tangential harmonic approximation on Riemannian manifolds
  • M. G. Cowling -- Herz's "Principe de Majoration" and the Kunze-Stein phenomenon
  • J.-P. Kahane -- A Fourier formula for prime numbers
  • N. Lohoue -- Estimees \(L^p\) des solutions de l'equation des ondes sur les varietes Riemanniennes, les groupes de Lie et applications
  • P. Malliavin -- Distributions invariantes sur les groupes de chemins
  • M. R. Murty -- Stronger multiplicity one for Selberg's class
  • N. Th. Varopoulos -- The local theorem for symmetric diffusion on Lie groups. An overview
  • N. Kamran and T. Robart -- Sur les pseudogroupes abstraits de type F
  • P. Sarnak -- Values at integers of binary quadratic forms
  • C. E. Kenig, G. A. Ponce, and L. Vega -- On the Cauchy problem for linear Schrödinger systems with variable coefficient lower order terms
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia